Asymptotic behaviors of solutions to quasilinear elliptic equations with hardy potential
He, C.-J., & Xiang, C. (2016). Asymptotic behaviors of solutions to quasilinear elliptic equations with hardy potential. Journal of Mathematical Analysis and Applications, 441 (1), 211-234. doi:10.1016/j.jmaa.2016.03.082
Published inJournal of Mathematical Analysis and Applications
© 2016 Elsevier Inc. This is a final draft version of an article whose final and definitive form has been published by Elsevier. Published in this repository with the kind permission of the publisher.
Optimal estimates on asymptotic behaviors of weak solutions both at the origin and at the infinity are obtained to the following quasilinear elliptic equations −Δpu − μ |x| p |u| p−2 u + m|u| p−2 u = f(u), x ∈ RN , where 1
0 and f is a continuous function.